Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 232, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 20, 2006, 10:38 AM CDT for Hancock County, Kentucky. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2006, 10:38 AM CDT (15:38 UTC)
- Expired
- Apr 20, 2006, 11:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Hancock County, KY
The radar
The Louisville radar (KLVX), 76 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 10:44 AM CDT | HAIL 0.88 | Hawesville, KY | DIME TO NICKEL SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1161 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 201538
SVRLMK
KYC091-201615-
/O.NEW.KLMK.SV.W.0232.060420T1538Z-060420T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1038 AM CDT THU APR 20 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 1115 AM CDT
* AT 1035 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTH OF HAWESVILLE...AND MOVING
NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HAWESVILLE BY 1045 AM CDT...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
LAT...LON 3787 8689 3780 8682 3774 8681 3768 8664
3788 8670 3796 8681
$$
AL2 follow-up statements
000
WWUS53 KLMK 201546
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1146 AM EDT THU APR 20 2006
KYC091-201615-
/O.CON.KLMK.SV.W.0232.000000T0000Z-060420T1615Z/
HANCOCK KY-
1046 AM CDT THU APR 20 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR HANCOCK COUNTY...
AT 1044 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR HAWESVILLE...OR ABOUT 16 MILES EAST OF
ROCKPORT....MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS HAS BEEN REPORTED IN HAWESVILLE
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3787 8689 3780 8682 3774 8681 3768 8664
3788 8670 3796 8681
$$
AL000
WWUS53 KLMK 201614
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1213 PM EDT THU APR 20 2006
KYC091-201623-
/O.EXP.KLMK.SV.W.0232.000000T0000Z-060420T1615Z/
HANCOCK KY-
1113 AM CDT THU APR 20 2006
...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK COUNTY EXPIRES AT 1115
AM CDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED NORTHEAST
OF THE AREA...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3787 8689 3780 8682 3774 8681 3768 8664
3788 8670 3796 8681
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 9:07 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 20, 9:07 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 1007 AM EDT THU APR 20 2006 .UPDATE... SCT TSRA CONTINUE TO DEVELOP OVER KY/TN THIS MORNING. 12 UTC NASHVILLE SOUNDING DEPICTS FAIRLY UNSTABLE AIRMASS ALOFT...AND THIS COUPLED WITH WEAK WAVE OF LOW PRESSURE NEAR HOP SHOULD HELP CONTINUE CLUSTERS OF TSRA INTO THE AFTN HOURS OVER THE CWA. BEST CHANCES WILL BE SOUTH OF THE OHIO RIVER...WHERE WE WILL HAVE 50/60 POPS. FEEL THAT THE MAIN THREAT...JUST LIKE IT HAS BEEN ALL MORNING...WILL BE FROM LARGE HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING. STRONGEST STORM AT THE MOMENT IS THE CELL OVER FAR SRN MEADE COUNTY WITH A FRESH SEVERE THUNDERSTORM WARNING JUST ISSUED. HAVE ALSO ADJUSTED SHORT TERM DEWPOINTS...WITH LEX ONLY AT 47 LAST HOUR...WHILE BWG IS 65...QUITE A GRADIENT. CS && .PREV DISCUSSION... (ISSUED 733 AM EDT THU APR 20 2006) UPDATE... CLUSTERS OF TSRA CONTINUE ACROSS CNTRL KY FROM NEAR GLW TO NEAR FTK. ISLTD ACTIVITY FURTHER NORTH IN SRN IND. WILL UPDATE THE FCST TO ADD MENTION OF SCT TSRA THIS MORNING FOR LOCATIONS EAST OF CURRENT ACTIVITY IN CNTRL KY. THREAT IS MAINLY FROM ELEVATED HAILERS WITH HEAVY RAIN AND FREQUENT LIGHTNING. ADDITIONAL STORMS EXTEND ALL THE WAY BACK INTO CNTRL TN INTO SE MO AND ARKANSAS...SO STILL EXPECTING ADDITIONAL ACTIVITY LATER ON TODAY. CS PREV DISCUSSION... (ISSUED 342 AM EDT THU APR 20 2006) MESO UPDATE... BETWEEN 08Z AND 0840Z SHOWERS AND A FEW THUNDERSTORMS RAPIDLY DEVELOPED OVER WESTERN KENTUCKY AND NORTHWEST TENNESSEE AND WERE MOVING NORTHEAST. THEREFORE LOOKS LIKE FORECAST OF ISOLATED EARLY MORNING SHOWERS AND STORMS WILL BE GOOD. 13 SHORT TERM (TODAY AND TONIGHT)... BIG UPPER LOW OVER SOUTH DAKOTA THIS MORNING WILL DRIFT EASTWARD TO WISCONSIN OVER THE NEXT 24 HOURS. THE MOST SIGNIFICANT SHORTWAVE TROF ASSOCIATED WITH THIS THAT WILL AFFECT OUR REGION WILL MOVE NORTHEASTWARD THROUGH THE TENNESSEE VALLEY THIS EVENING. AT THE SURFACE A TROF WILL ARC FROM THE UPPER MISSISSIPPI VALLEY THROUGH THE GREAT LAKES...OHIO AND TENNESSEE VALLEYS...TO TEXAS. THIS WILL BE THE CORRIDOR OF GREATEST SHOWER AND THUNDERSTORM ACTIVITY. FIRST...EARLY THIS MORNING A WEAK WAVE OF LOW PRESSURE IS EXPECTED TO EJECT NORTHEAST OUT OF ARKANSAS TOWARD THE OHIO VALLEY. THIS FEATURE IS PRODUCING THUNDERSTORMS OVER ARKANSAS AT 07Z. A FEW OF THESE STORMS MAY MAKE IT INTO THE LMK CWFA EARLY THIS MORNING BUT ANY THAT DO WILL BE SHORT LIVED AND SHOULD BE GONE BY MID MORNING. THEN THIS AFTERNOON ATTENTION TURNS TO THE WAVE COMING IN TO TENNESSEE. THIS SHOULD SPARK THUNDERSTORMS IN OUR REGION...ESPECIALLY IN SOUTHEASTERN SECTIONS OF THE LMK CWFA CLOSER TO THE BETTER DYNAMICS THIS AFTERNOON AND EVENING. LIFTED INDEX BOTTOMS OUT AROUND -6 WITH CAPES AROUND 2000. DOWNBURST POTENTIAL NUMBERS STAY JUST BELOW CRITICAL THRESHOLDS AND HELICITY IS WEAK. HOWEVER WET BULB ZERO WILL BE AT 9000 FEET. THEREFORE HAIL LOOKS TO BE THE MAIN THREAT WITH ANY STORMS THIS AFTERNOON AND EVENING. LONG TERM (FRIDAY THROUGH WEDNESDAY)... MAIN CONCERNS THIS FORECAST ARE PERIODS OF SHOWERS/THUNDERSTORMS MOVING ACROSS THE AREA FRIDAY THROUGH EARLY SATURDAY THEN AGAIN THE EARLY PART OF NEXT WEEK - TIMING AND PLACEMENT OF BEST CHANCE OF PRECIPITATION. MODELS SHOW SAME GENERAL PATTERN BUT TIMING AND TRACK OF SYSTEMS ACROSS OHIO VALLEY IS SLIGHTLY DIFFERENT. GFS IS FASTER AND A LITTLE FARTHER WEST THAN NAM ON FRIDAY AND WILL LEAN TOWARD THE FASTER GFS SOLUTION. THIS HAS SUPPORT FROM 19/12Z ECMWF. THIS WILL BRING SHOWERS AND THUNDERSTORMS INTO FORECAST AREA A LITTLE EARLY ON FRIDAY AND WILL SPREAD PRECIPITATION OVER THE ENTIRE REGION. THUS WITH MORE WIDESPREAD PRECIPITATION...WILL INCREASE CLOUDS OVER THE AREA AND KEEP TEMPERATURES IN THE LOWER 70S...CLOSER TO THE COOLER GFS FOR LOUISVILLE AND LEXINGTON. AIR WILL BE UNSTABLE ENOUGH TO KEEP THUNDER IN THE FORECAST. AS THIS SYSTEM MOVES TO THE EAST RAIN WILL END OVER AREAS NEAR AND EAST OF INTERSTATE 75 SATURDAY MORNING. WILL KEEP SOME CLOUDS OVER THE AREA WITH UPPER LOW OVER THE UPPER GREAT LAKES. HOWEVER SKIES SHOULD BE PARTLY CLOUDY BY MID TO LATE AFTERNOON ACROSS THE AREA. WEST TO NORTHWEST BREEZES WILL RESULT IN TEMPERATURES IN THE MID 70S...CLOSER TO GFS MOS. SOME DISAGREEMENT AMONG MODELS SUNDAY-MONDAY TIME FRAME. FOR NOW WILL KEEP AREA DRY WITH JUST SOME INCREASE IN CLOUDS AND HOLD OFF NEXT CHANCE OF SHOWERS/THUNDERSTORMS UNTIL TUESDAY. SCHOLZ && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 20, 9:20 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1020 AM EDT THU APR 20 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-210830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1020 AM EDT THU APR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...REST OF TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THE AFTERNOON AND EVENING HOURS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THE BEST CHANCES OF SEVERE STORMS ARE SOUTH OF AN OWENSBORO TO LEXINGTON LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA ON FRIDAY AND FRIDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AS THE PRIMARY THREAT. THE BEST CHANCE OF SEVERE STORMS WILL BE SOUTH OF A LINE FROM FRANKLIN...TO COLUMBIA...TO RICHMOND. THESE STORMS MAY ALSO ORIENT INTO BANDS...RESULTING IN A POTENTIAL FOR LOCALLY HEAVY RAINFALL. AN ISOLATED THUNDERSTORM WILL BE POSSIBLE IN THE BLUE GRASS SATURDAY. ADDITIONAL THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF LARGE HAIL TODAY. CALL OUR OFFICE...OR USE THE E-SPOTTER SYSTEM ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. SPOTTER ACTIVATION MAY BE REQUESTED FRIDAY AFTERNOON. CS
In the hours before
Local storm report, Apr 20, 8:56 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
956 AM EDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL CREAL 37.43N 85.65W
04/20/2006 M0.88 INCH GREEN KY OTHER FEDERAL
&&
ALSpecial weather statement, Apr 20, 9:10 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1010 AM EDT THU APR 20 2006 KYZ070-072-201445- LOGAN-SIMPSON- 910 AM CDT THU APR 20 2006 ...STRONG STORM MOVING INTO LOGAN AND SIMPSON COUNTIES... AT 909 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF SPRINGFIELD OR NEAR ADAIRVILLE...AND MOVING NORTHEAST AT 30 MPH. FREQUENT LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR FRANKLIN BY 940 AM CDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. THIS STORM MAY TURN SEVERE. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Apr 20, 9:25 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1025 AM EDT THU APR 20 2006 KYZ028-201500- HARDIN- 1025 AM EDT THU APR 20 2006 ...STRONG THUNDERSTORM MOVING TOWARD FORT KNOX... AT 1022 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF ELIZABETHTOWN...OR 32 MILES SOUTHWEST OF LOUISVILLE...AND MOVING EAST AT 25 MPH. THIS STORM WILL MOVE JUST SOUTH OF FORT KNOX...AND WILL LIKELY IMPACT THE RADCLIFF AREA. HEAVY RAIN...CLOUD-TO-GROUND LIGHTNING...AND SMALL PEA OR MARBLE SIZE HAIL IS EXPECTED WITH THIS STORM. AL
Special weather statement, Apr 20, 9:43 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1043 AM EDT THU APR 20 2006 KYZ026-201530- OHIO- 943 AM CDT THU APR 20 2006 ...STRONG STORMS MOVING INTO OHIO COUNTY... AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MASONVILLE TO CALHOUN TO CROFTON...MOVING EAST AT 30 MPH. FREQUENT LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...AND SMALL PEA OR MARBLE SIZE HAIL ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR HARTFORD BY 1015 AM CDT. THIS INCLUDES THE WESTERN KENTUCKY PARKWAY BETWEEN MILE MARKERS 75 AND 77...AND THE NATCHER PARKWAY BETWEEN MILE MARKERS 41 AND 48. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. THESE STORMS MAY TURN SEVERE. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Apr 20, 9:58 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1058 AM EDT THU APR 20 2006 KYZ073-074-201545- ALLEN-BARREN- 958 AM CDT THU APR 20 2006 ...STRONG THUNDERSTORMS MOVING OVER ALLEN COUNTY INTO BARREN COUNTY... AT 952 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF SCOTTSVILLE TO 5 MILES NORTHEAST OF SCOTTSVILLE...MOVING NORTHEAST AT 30 MPH. FREQUENT LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...AND SMALL PEA OR MARBLE SIZE HAIL ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR GLASGOW BY 1025 AM CDT. THE STORMS WILL ALSO PASS OVER BARREN RIVER LAKE. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. THESE STORMS MAY TURN SEVERE. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Apr 20, 10:01 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1101 AM EDT THU APR 20 2006 INZ090-KYZ025-201530- HARRISON-MEADE- 1101 AM EDT THU APR 20 2006 ...STRONG THUNDERSTORM NEAR OHIO RIVER... AT 1056 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTHWEST OF BRANDENBURG...NEAR THE TOWN OF WOLF CREEK...AND MOVING EAST AT 25 MPH. VERY HEAVY RAINFALL...AND SMALL PEA OR MARBLE SIZE HAIL ARE EXPECTED WITH THIS STORM. AL
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 5:00 AM CDT | Severe Thunderstorm Warning | LMK | Logan | 45 min |
| Apr 20, 5:25 AM CDT | Severe Thunderstorm Warning | LMK | Simpson | 50 min |
| Apr 20, 5:46 AM CDT | Severe Thunderstorm Warning | LMK | Logan, Warren | 44 min |
| Apr 20, 6:09 AM CDT | Severe Thunderstorm Warning | LMK | Allen | 48 min |
| Apr 20, 6:26 AM CDT | Severe Thunderstorm Warning | LMK | Barren | 49 min |
| Apr 20, 6:53 AM CDT | Severe Thunderstorm Warning | LMK | Monroe | 52 min |
| Apr 20, 7:06 AM CDT | Severe Thunderstorm Warning | LMK | Metcalfe | 24 min |
| Apr 20, 7:28 AM CDT | Severe Thunderstorm Warning | LMK | Larue | 23 min |
| Apr 20, 7:30 AM CDT | Severe Thunderstorm Warning | LMK | Adair | 45 min |
| Apr 20, 7:38 AM CDT | Severe Thunderstorm Warning | LMK | Cumberland | 34 min |
| Apr 20, 7:38 AM CDT | Severe Thunderstorm Warning | LMK | Hart | 22 min |
| Apr 20, 7:39 AM CDT | Severe Thunderstorm Warning | LMK | Nelson | 21 min |
| Apr 20, 8:01 AM CDT | Severe Thunderstorm Warning | LMK | Hart | 14 min |
| Apr 20, 8:34 AM CDT | Severe Thunderstorm Warning | LMK | Green | 26 min |
| Apr 20, 8:34 AM CDT | Severe Thunderstorm Warning | LMK | Casey | 31 min |
| Apr 20, 8:54 AM CDT | Severe Thunderstorm Warning | LMK | Larue, Taylor | 36 min |
| Apr 20, 9:03 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 25 min |
| Apr 20, 9:48 AM CDT | Severe Thunderstorm Warning | LMK | Ohio | 42 min |
| Apr 20, 10:16 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 44 min |
| Apr 20, 10:29 AM CDT | Severe Thunderstorm Warning | LMK | Barren | 21 min |
| Apr 20, 10:33 AM CDT | Severe Thunderstorm Warning | LMK | Metcalfe | 27 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.